# SDR UPS405554

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK MAINTENANCE REPORTED, CRACK IN CARGO TRACK LOWER SIDE UNDER END-STOP FITTING, BS 1910 RBL 45. STOP DRILLED CRACK AND REPAIRED TRACK IAW SRM 53-10-05 FIG 2.
